# SDR CALA2025020200261

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ENTRY INNERCHORD HAS CORROSION.  REMOVE CORROSION AT L-2 DOOR INNER CHROD. EVALUATED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED L-2 DOOR INNERCHORD. IN REF TO SRM 51-10-02-0G-0, SRM 53-70-14-1A-1 AND SRM 51-40-02-0G-0. DWG #147AB501
